| Model Number |
Z9002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had an intraocular lens (iol) exchanged due to myopic refractive error in her right (od) eye.There was no additional surgical intervention performed during the secondary procedure.There was no complications.Reportedly, the patient is doing fine post-surgery.No further information was provided.
Additional Manufacturer Narrative
Ethnicity ¿ unknown/asked but unavailable.Date of event is unknown.The best estimate time would be between (b)(6) 2021.The intraocular lens (iol) has not returned for evaluation; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.